Multiple Solutions of Differential Equations Without the Palais-Smale Condition.
Mathematische Annalen, Tome 261 (1982), pp. 399-412
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
multiple solutions, Palais-Smale condition, compactness condition, Lusternik-Schnirelman theory, weak lower semi-continuity, existence, bound state solutions, nonlinear scalar field equations
@article{MAN_1982__261_182890,
author = {Michael Struwe},
title = {Multiple {Solutions} of {Differential} {Equations} {Without} the {Palais-Smale} {Condition.}},
journal = {Mathematische Annalen},
pages = {399--412},
year = {1982},
volume = {261},
zbl = {0506.35034},
url = {http://geodesic.mathdoc.fr/item/MAN_1982__261_182890/}
}
Michael Struwe. Multiple Solutions of Differential Equations Without the Palais-Smale Condition.. Mathematische Annalen, Tome 261 (1982), pp. 399-412. http://geodesic.mathdoc.fr/item/MAN_1982__261_182890/